Access content directly

MARÍA ANGUIANO

18
Documents

Publications

Image document

Mathematical derivation of a Reynolds equation for magneto-micropolar fluid flows through a thin domain

María Anguiano , Francisco J. Suárez-Grau
Zeitschrift für Angewandte Mathematik und Physik, 2024, 75 (28), ⟨10.1007/s00033-023-02169-5⟩
Journal articles hal-04180744v2
Image document

Sharp pressure estimates for the Navier-Stokes system in thin porous media

María Anguiano , Francisco J. Suárez-Grau
Bulletin of the Malaysian Mathematical Sciences Society, 2023, 46 (117), ⟨10.1007/s40840-023-01514-1⟩
Journal articles hal-03834533v2
Image document

On p-Laplacian reaction-diffusion problems with dynamical boundary conditions in perforated media

María Anguiano
Mediterranean Journal of Mathematics, 2023, 20 (3), pp.124. ⟨10.1007/s00009-023-02333-1⟩
Journal articles hal-02881568v3
Image document

Carreau law for non-Newtonian fluid flow through a thin porous media

María Anguiano , Matthieu Bonnivard , Francisco J. Suárez-Grau
Quarterly Journal of Mechanics and Applied Mathematics, 2022, 75 (1), pp.1-27. ⟨10.1093/qjmam/hbac004⟩
Journal articles hal-02906828v2
Image document

Lower-dimensional nonlinear Brinkman's law for non-Newtonian flows in a thin porous medium

María Anguiano , Francisco J. Suárez-Grau
Mediterranean Journal of Mathematics, 2021, 18 (175), ⟨10.1007/s00009-021-01814-5⟩
Journal articles hal-02902211v2
Image document

Reaction-diffusion equation on thin porous media

María Anguiano
Bulletin of the Malaysian Mathematical Sciences Society, 2021, 44, pp.3089-3110. ⟨10.1007/s40840-021-01103-0⟩
Journal articles hal-02540887v2
Image document

Homogenization of parabolic problems with dynamical boundary conditions of reactive-diffusive type in perforated media

María Anguiano
Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, 100 (10), ⟨10.1002/zamm.202000088⟩
Journal articles hal-02394935v2
Image document

Homogenization of Bingham flow in thin porous media

María Anguiano , Renata Bunoiu
Networks and Heterogeneous Media, 2020, 15 (1), pp.87-110. ⟨10.3934/nhm.2020004⟩
Journal articles hal-02059914v2
Image document

Existence, uniqueness and homogenization of nonlinear parabolic problems with dynamical boundary conditions in perforated media

María Anguiano
Mediterranean Journal of Mathematics, 2020, 17 (18), ⟨10.1007/s00009-019-1459-y⟩
Journal articles hal-01643317v2
Image document

Nonlinear Reynolds equations for non-Newtonian thin-film fluid flows over a rough boundary

María Anguiano , Francisco J. Suárez-Grau
IMA Journal of Applied Mathematics, 2019, 84 (1), pp.63-95. ⟨10.1093/imamat/hxy052⟩
Journal articles hal-01665760v1
Image document

Newtonian fluid flow in a thin porous medium with non-homogeneous slip boundary conditions

María Anguiano , Francisco J. Suárez-Grau
Networks and Heterogeneous Media, 2019, 14 (2), pp.289-316. ⟨10.3934/nhm.2019012⟩
Journal articles hal-01665749v2
Image document

Uniform boundedness of the attractor in $H^2$ of a non-autonomous epidemiological system

María Anguiano
Annali di Matematica Pura ed Applicata, 2018, 197, pp.1729-1737. ⟨10.1007/s10231-018-0745-9⟩
Journal articles hal-01425151v3

The epsilon-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors

María Anguiano , Alain Haraux
Evolution Equations and Control Theory, 2017, 6 (3), pp.345-356. ⟨10.3934/eect.2017018⟩
Journal articles hal-03904559v1

Existence, uniqueness and global behavior of the solutions to some nonlinear vector equations in a finite dimensional Hilbert space

Mama Abdelli , María Anguiano , Alain Haraux
Nonlinear Analysis: Theory, Methods and Applications, 2017, 161, pp.157-181. ⟨10.1016/j.na.2017.06.001⟩
Journal articles hal-03904562v1
Image document

On the flow of a viscoplastic fluid in a thinperiodic domain

María Anguiano , Renata Bunoiu
Integral Methods in Science and Engineering : Analytic Treatment and Numerical Approximations, Birkhäuser, pp.15-24, 2019, 978-3-030-16076-0. ⟨10.1007/978-3-030-16077-7_2⟩
Book sections hal-03264746v1